As both Thomas and Joan stated, you will need to discuss this with your doctor; especially since you would have to get a change in prescription anyhow.
However, I did want to let you know that I started on Vemlidy and because I had so many adverse reactions for years, that within the past year my newest hepatologist changed me to entecavir for a few months and that didn’t help, so then she switched me to Viread and that didn’t help, so then she put me back on Vemlidy. So in my personal experience I know that it’s possible to run the gambit of antivirals. I am not sure if it is recommended or not but your doctor will decide that. Keep in mind though, that when they switch you like that, they are supposed to do a little extra monitoring with blood tests to make sure that your numbers don’t spike. Or so I was told and they had me do labs every month for many months.
As to the itching and rash, after I first started Vemlidy, I had a lot of red dots and itching but it was the first like 6 months I was ever on an antiviral. I do still get itching and some bumps once in awhile but it’s nothing like the constant that it was when I first started Vemlidy. As Johnny mentioned, I notice that it can also happen at times when I get too hot or sweaty and have exerted myself too much.
I feel for you and hope you can get rid of this because I remember how maddening it was when it was a constant thing day in and day out. After a red dot or bump would appear, it would take many months for them to go away, even when they stopped itching. My hepatologist at the time (who was different than the one I have now) explained it away as my body dealing with the toxicity of new medications that my liver was having difficulty filtering. I don’t know if it was the antiviral or not but most of those new medications, I had been on for months prior to starting Vemlidy.
It will be interesting to see what your results will be, so please keep us informed.
Best of luck,